# SDR IPXA09154850

- Difficulty date: February 23, 2009
- Submitted: February 27, 2009
- Operation: Air carrier
- Aircraft: N145UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0828
- Aircraft time: 8,057 hours, 4,927 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C BULK CARGO FLOORBOARD 161 HF DAMAGED.  REMOVED, FABBED AND INSTALLED FLOOR PANEL IAW SRM A300 AMM 53-10-35-0 4, AND EO A300-5320-16407-C.
